# SDR DHLA201100531

- Difficulty date: June 23, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING FWD BOTTOM PANEL.- FITTING HAS EXFOLIATION CORROSION S-62 (NR 4 ALT TANK) STA XW 408.000 PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, DWG 3640143. REMOVED LEVEL II CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-0, PG 16, FIG 7.  REMOVED CORRODED FITTING IAW SRM 51-1-20D,  APPLIED POLYURETHANE TOP YELLOW COATING TO AREA. INSTALLED NEW FITTING IAW SRM 51-1-12 SRM 51-1-20D, SRM 51-3-1.
